# SDR NSVA20070081

- Difficulty date: March 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 28,043 hours, 33,428 cycles
- Engine: Ge CT79B
- System (JASC): 7710 · Power Indicating System
- Part: Control Unit
- Part number: 6071T20P17
- Part serial: ECDT1392
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE ERRATIC DURING RUN-UP ITT SURGE (+200 DEGREES) AND PROP, RPM SURGE (UP TO 1250 RPM) OBSERVED.  REMOVED AND REPLACED DECU IAW 76-10-57, OPS CHECK GOOD, PN ON/OFF 6071T20P17, SN ON ECDT1074, SN OFF ECDT1392.
